# SDR MALA964833

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strut Attach
- Condition: Worn
- Location: Fs 438-491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND THE CARGO DOOR FORWARD STRUT TO FUSELAGE ATTACH POINT AT FS 438.060, AND FS 491.060, TO NEED REPLACEMENT DUE TO CONDITION.  REPAIRS WERE COMPLETED IAW FAC ARP 53-20-9503.  (X)
